It's day ten. I've been following a low carb diet, taking vitamins and working out for 45 minutes, every other day... Drink almost a gallon of water... Pretty much everything the doctor said to do... Everyone who uses phentermine seems to be losing awesome amounts of weight, and I have GAINED 2 pounds!!! Wth???
I am having the same problem. It's very frustrating. People keep saying I look like I'm losing weight fast but I was weighed yesterday and I've not lost one pound! I walk 5 miles 5-6 day's a week and drink lots of water. I've noticed I'm tired after taking it and it only curbs my appetite for a couple hours. I take 37.5 once a day in the morning. So if I could find out what I'm doing wrong that would be great!!!
Updated 21 Jan 2012 • 1 answer
I just started thyroid complex and vitamin b2 100mg riboflavin..whats the side affects with the med?
Updated 7 Oct 2012 • 5 answers
Updated 12 Jul 2020 • 11 answers
Updated 21 Feb 2015 • 1 answer
Updated 5 Apr 2015 • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.